# SDR UIEA2019090905462

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,655 hours, 19,522 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE. PERFORMED AUTO CABIN PRESS CONTROLLER BITE CHECK NO FAULTS NOTED MSG EXTINGUISHED NO FURTHER DEFECTS NOTED BITE CHECK GOOD IAW AMM 21-31-00.
